# SDR DHL2003604651

- Difficulty date: May 28, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Rt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP HAS THREE INTERIM REPAIRS FROM STA XW 2.000 CANT TO XW 91.000.  PERFORMED MAJOR REPAIR IAW EO DHL 030514, ED-3300.  REMOVED FASTENERS IAW SRM 51-1-21 PAGE 1.  REMOVED DAMAGED SKIN PANEL IAW EO DHL 030514, ED-3300.  CLEANED, TREATED & PRIMED AREA IAW SRM 51-1-8B.  FABRICATED NEW SKIN PANEL IAW EO DHL 030514, ED-3300.  CLEANED TREATED & PRIMED NEW SKIN PANEL IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PAGE 9.  INSTALLED NEW SKIN PANEL ON RT WING INBD FLAP (STA XW 2.000 CANT - XW 91.000) USING NEW FASTENERS IAW EO DHL 030514, ED-3300, SRM 51-1-21 PAGE 1.
